Rebecca Ramagge – Reigate, Surrey
This is the background information on Rebecca Ramagge. There is clear evidence to support that arthralgia is a recognised side effect following vaccination. It should also be noted that GlaxoSmithKline supports that arthralgia can be a side effect.
As an example of a severe form of arthralgia which has been experienced after vaccination with Cervarix, a young girl in Surrey, called Rebecca Ramagge, experienced joint aches after her first and second vaccinations, was taken to the doctor and to the local hospital, and unfortunately did go for her third vaccination. She entred the school hall on crutches (this can be verified, as it was noted by the nurse on her form) to receive her third vaccination, which sadly, has taken her over the edge. She is now a seriously ill young girl, who suffers not only from severe joint pain, but also from a sever form of exhaustion and has great difficulty walking. She has to make use of a wheelchair.
Rebecca was a tennis tournament player with a keen interest in playing all sports, and generally always on the go prior to being vaccinated. She was a perfectly healthy young girl, apart from having asthma.
Now, normally the reaction of Health Ministers would be “this is very sad, but purely coincidental.” Fortunately, this is not confirmed by Dr. Jawad, Consultant Paediatrician at East Surrey Hospital, who categorically stated that joint pain was a side effect of the Cervarix vaccination, a point that he leter reiterated, when the case was taken to debate in the House of Commons, in May 2009. Dr. Jawad also expressed concern when he first met Rebecca and her mother. He asked why she had been allowed to complete the course of vaccination. Sadly, the final vaccination made her condition far worse.
There is further evidence of this condition relating to vaccines in an article which was written by Dr. Majeed Jawad, Rheumatologist, East Surrey Hospital, and others, published in the British Medical Journal in 2002, see link below:
This article was published in 2002, prior to the Cervarix vaccination programme, and was research carried out on another vaccine. But, the point Dr. Jawad and his co-presenters of this paper made in the last paragraph is, “It would therefore be prudent to warn patients awaiting vaccination about possible adverse effect on joint symptoms.”
I should also point out that GlaxoSmithKline, in their small print, in September 2008, under side effects, identify myalgia and arthralgia as being common side effects. If the pharmaceutical company recognises this, then there is something very concerning happening within the DoH, when civil servants brief the Minister incorrectly and provide her with false information. It also will be very seious if this point is not picked up immediately by the FDA.
Update as of 28 March 2010:
Rebecca is poorly and has to spend a month at a time in hospital for treatment and a period of time back at home. She has just returned to hospital this week. She has been diagnosed as having a complex form of ME/CFS with all known related symptoms. In addition, she has recently experienced vision problems.